# SDR R61A201209050502

- Difficulty date: September 5, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 21,814 hours, 16,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT AFT SEAT TRACK EXTENSION FRAME 86 TO 89 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT  TRACK EXTENSION IAW EMB 170 SRM 53-23-10, 51-43-00, 51-40-02, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
